Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 140, NWS Milwaukee, WI

August 18, 2005Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 18, 2005, 5:11 PM CDT for Dane County, Wisconsin. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2005, 5:11 PM CDT (22:11 UTC)
Expired
Aug 18, 2005, 6:15 PM CDT
In force
64 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 5:55 PM CDTFUNNEL CLOUD3 Se Mount Horeb, WI
Aug 18, 6:10 PM CDTFUNNEL CLOUDVerona, WIFUNNEL CLOUD WAS REPORTED DROPPING UP AND DOWN.
Aug 18, 6:15 PM CDTTORNADOFitchburg, WIUNCONFIRMED BY THE PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 2:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 182212
SVRMKX
WIC025-182315-
/O.NEW.KMKX.SV.W.0140.050818T2211Z-050818T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT THU AUG 18 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 615 PM CDT

* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF
  MOUNT HOREB...OR ABOUT 12 MILES SOUTHEAST OF DODGEVILLE...AND
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT HOREB AROUND 530 PM CDT...
  VERONA AROUND 550 PM CDT...
  FITCHBURG AROUND 555 PM CDT...
  MADISON AROUND 605 PM CDT...
  
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4303 8984 4286 8983 4294 8907 4320 8917

$$

REM
4 follow-up statements
000 
WWUS53 KMKX 182219
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT THU AUG 18 2005

WIC025-182315-
/O.CON.KMKX.SV.W.0140.000000T0000Z-050818T2315Z/
DANE-
519 PM CDT THU AUG 18 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR DANE
COUNTY...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF BLUE 
MOUNDS...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLUE MOUNDS BY 525 PM CDT...
  MOUNT HOREB AND MOUNT VERNON BY 530 PM CDT...
  PINE BLUFF BY 535 PM CDT...
  VERONA BY 540 PM CDT...
  MIDDLETON AND SHOREWOOD HILLS BY 550 PM CDT...
  MAPLE BLUFF AND MADISON BY 555 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4303 8984 4286 8984 4294 8907 4320 8917

$$

MBK
000 
WWUS53 KMKX 182234
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
534 PM CDT THU AUG 18 2005

WIC025-182315-
/O.CON.KMKX.SV.W.0140.000000T0000Z-050818T2315Z/
DANE-
534 PM CDT THU AUG 18 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR DANE
COUNTY...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR MOUNT VERNON...OR
ABOUT NEAR MOUNT HOREB...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERONA AND 6 MILES NORTHWEST OF PAOLI BY 540 PM CDT...
  SHOREWOOD HILLS...MIDDLETON AND FITCHBURG BY 550 PM CDT...
  MADISON BY 555 PM CDT...
  MAPLE BLUFF...MONONA AND 6 MILES NORTHWEST OF MCFARLAND BY 600 PM
  CDT...
  COTTAGE GROVE BY 610 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4303 8984 4286 8984 4294 8907 4320 8917

$$

MBK
000 
WWUS53 KMKX 182244
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
543 PM CDT THU AUG 18 2005

WIC025-182315-
/O.CON.KMKX.SV.W.0140.000000T0000Z-050818T2315Z/
DANE-
543 PM CDT THU AUG 18 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR DANE
COUNTY...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED 
NEAR AND AROUND MOUNT VERNON...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MADISON AND SHOREWOOD HILLS BY 550 PM CDT...
  MAPLE BLUFF...MONONA AND 6 MILES NORTHWEST OF MCFARLAND BY 555 PM
  CDT...
  COTTAGE GROVE BY 600 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4303 8984 4286 8984 4294 8907 4320 8917

$$

MBK
000 
WWUS53 KMKX 182256
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
556 PM CDT THU AUG 18 2005

WIC025-182315-
/O.CON.KMKX.SV.W.0140.000000T0000Z-050818T2315Z/
DANE-
556 PM CDT THU AUG 18 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR DANE
COUNTY...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SHOREWOOD HILLS...OR
ABOUT NEAR MIDDLETON...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOWNTOWN MADISON BY 600 PM CDT...
  8 MILES NORTHWEST OF COTTAGE GROVE BY 610 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL WISCONSIN. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1100 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4303 8984 4286 8984 4294 8907 4320 8917

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:25 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 18, 2:25 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT THU AUG 18 2005

.DISCUSSION...FORECAST FOCUS ON PRECIP THREAT TONIGHT AND AGAIN FRI
INTO FRI NGT.  MORNING CONVECTION ON NOSE OF STRONG LOW LEVEL
THETA-E ADVECTION HAS ABOUT ENDED IN ERN SECTIONS.  PORTIONS OF
OUTFLOW BOUNDARY IN ERN IA HAS BECOME MORE DIFFUSE.  WMFNT APPEARS
TO BE SURGING NWD ON INCRG S TO SWLY WINDS...AHEAD OF SFC LOW PRES
OVR SRN MN.  EFFECTIVE SHEAR IN EXCESS OF 40KTS AHEAD OF SFC LOW OVR
W CENTRAL AND SWRN MN AND VGP HAS INCRD TO 2 UNITS WITH MUCAPE NOW
OVER 1000 J/KG IN SRN WI.  DESPITE NAM INITIALIZATION
PROBLEMS...BOTH NAM AND GFS SHOWING STRONG THETA-E RIDGE AND
SECONDARY SURGE OF THETA-E ADVECTION INTO PTNS OF SRN WI LATE THIS
AFTN AND EVE.  LOW 70S DEWPTS BEGINNING TO POOL ALG WMFNT IN WRN WI
AS WELL.  PRES FALL COUPLET WOULD CARRY SFC LOW ACRS PTNS OF
SRN/CENTRAL WI INTO THE EVE...SO SOME CONCERN FOR ISOLD TORNADOES AS
WELL AS DAMAGING WINDS AND HAIL.  ENUF MIXING LATE TNGT TO PRECLUDE
WIDESPREAD THICK FOG BUT PATCHY LGT FOG NOT OUT OF THE QUESTION
ALONG WITH AREAS OF ST.

WEAK RIDGING BTWN SYSTEMS FOR MOST OF FRIDAY...BUT SECONDARY SURGE
OF THETA-E ADVECTION ON NOSE OF 30 TO 40KT LOW LEVEL JET AHEAD OF
STRONGER CDFNT FRI NGT.  LOOKS FAIRLY STABLE AHEAD OF FRONT SO CUT
BACK ON POPS SLIGHTLY FRI AFTN...AND LEFT LKLY WORDING FOR NOW FRI
NGT.  DROP IN DEWPTS FOR FRI SHOULD KEEP HEAT INDICIES BELOW TRIPLE
DIGITS BUT 85H TEMPS EXCEEDING 20 WITH DRIER W TO SWLY FLOW...SO
WENT WITH WARMER MAV GUIDANCE.  COOLER AIR ON BRISK NWLY WINDS FOR
SAT BUT RH MINIMAL SO EXPC AT LEAST P/C SKIES FOR SAT.  RIDGING THEN
BUILDS IN INTO THE FIRST PART OF NEXT WEEK WITH BENIGN WX. NAM
TRYING TO BRING IN HIGHER RH WITH BACKDOOR CDFNT SUN NGT BUT LEANED
TWD MORE CONSISTENT AND DRIER GFS FOR NOW.

HEIGHT ANOMOLY CENTERED ON 08/26 FOCUSING ON DEVELOPING UNSETTLED
PERIOD LATER NEXT WEEK WITH UPSTREAM S/W TROF OVER NATIONS
MID-SECTION.  PREVIOUSLY UPSTREAM RIDGE CENTERED ON 08/23.  FAIRLY
GOOD AGREEMENT IN GFS ENSEMBLE MEMBERS AT BEGINNING OF EFP PERIOD
LENDING CREDENCE TO GFS/DGEX SOLUTION.  HENCE MID LEVEL RIDGING
BEGINS TO BREAK DOWN BY MIDDLE OF NEXT WEEK...BUT ALOT OF
VARIABILITY IN ENSEMBLE MEMBERS BY THIS TIME AND AMOUNT OF MOISTURE
RETURN QUESTIONABLE. GFS DPROG SHOWING QUITE A BIT OF VARIABILITY
OVER LAST SEVERAL RUNS AS TO LOCATION AND MAGNITUDE OF TROF...YET
ENUF AGREEMENT TO CARRY POPS THRU THU TIME PERIOD.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Aug 18, 4:31 AM CDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
431 AM CDT THU AUG 18 2005

WIZ046-047-051-052-056>060-062>072-190945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
431 AM CDT THU AUG 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS
AFTERNOON AND EARLY TONIGHT OVER ALL OF SOUTHERN WISCONSIN. THE
MAIN THREATS WILL BE ISOLATED TORNADOES...LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY MAINLY
DURING THE LATE AFTERNOON AND NIGHT TIME HOURS OVER ALL OF SOUTHERN
WISCONSIN. THE MAIN THREATS WILL BE ISOLATED TORNADOES...LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-190945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
431 AM CDT THU AUG 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY TONIGHT. THE MAIN THREATS WILL BE ISOLATED WATERSPOUTS...LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY DURING THE
LATE AFTERNOON AND NIGHT TIME HOURS. THE MAIN THREATS WILL BE
ISOLATED WATERSPOUTS...LARGE HAIL... AND DAMAGING WINDS.

ZAJDEL

In the hours before

Special weather statement, Aug 18, 3:29 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT THU AUG 18 2005

WIZ046-047-051-052-056>060-062>072-182130-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
329 PM CDT THU AUG 18 2005

...TORNADO WATCH IN EFFECT FOR PARTS OF SOUTH-CENTRAL WISCONSIN
UNTIL 9 PM...

A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM LA CROSSE TO
MARSHFIELD WILL MOVE SOUTHEAST INTO SOUTH CENTRAL WISCONSIN THIS
AFTERNOON. IT SHOULD REACH THE AREA FROM DODGEVILLE TO BARABOO TO
MONTELLO IN MARQUETTE COUNTY BETWEEN 5 PM AND 6 PM.

ANY OF THE STORMS IN THIS LINE HAVE THE POTENTIAL TO BECOME SEVERE
AND PRODUCE A TORNADO...DAMAGING STRAIGHT-LINE WINDS...OR LARGE
HAIL. IN ADDITION...BRIEF HEAVY RAINS UP TO AROUND AN INCH IN ONE
HOUR ARE POSSIBLE.

OVER THE REMAINDER OF SOUTH-CENTRAL AND SOUTHEAST WISCONSIN YOU CAN
EXPECT ISOLATED OR SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM
THE REMAINDER OF THE AFTERNOON HOURS.

KAPELA
Special weather statement, Aug 18, 4:12 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT THU AUG 18 2005

WIZ046-047-051-052-056>060-062>072-182145-

COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN
LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-
RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
412 PM CDT THU AUG 18 2005

...STRONG THUNDERSTORMS HEADING FOR SOUTH CENTRAL WISCONSIN...

STRONG THUNDERSTORMS WILL BE MOVING INTO SOUTH CENTRAL WISCONSIN
FROM WEST CENTRAL WISCONSIN FROM 425 PM TO 500 PM.  THESE
THUNDERSTORMS WILL BE AFFECTING THE REEDSBURG...BARABOO...WISCONSIN
DELLS...LIME RIDGE AND POSSIBLY PORTAGE AREAS.

THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND
LARGE HAIL IN WEST CENTRAL WISCONSIN.  IF THESE THUNDERSTORMS
MAINTAIN THEIR INTENSITY...A SEVERE THUNDERSTORM WARNING WILL MOST
LIKELY BE ISSUED FOR SAUK COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL WISCONSIN.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH CENTRAL WISCONSIN
INTO THE EARLY EVENING.

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:15 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette45 min
Aug 18, 7:57 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Aug 18, 4:37 PM CDTTornado WarningMKXSauk53 min
Aug 18, 5:07 PM CDTTornado WarningMKXIowa, Sauk23 min
Aug 18, 5:21 PM CDTTornado WarningMKXColumbia, Dane, Iowa, Sauk54 min
Aug 18, 5:47 PM CDTTornado WarningMKXMarquette43 min
Aug 18, 6:06 PM CDTTornado WarningMKXColumbia, Dane39 min
Aug 18, 6:29 PM CDTTornado WarningMKXJefferson61 min
Aug 18, 6:33 PM CDTTornado WarningMKXGreen Lake, Marquette35 min
Aug 18, 6:39 PM CDTTornado WarningMKXDane36 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.